# SDR RRXA000581

- Difficulty date: March 9, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N831AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46146
- Aircraft time: 81,346 hours, 23,634 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3755825
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND CORROSION DAMAGE TO BATH TUB FITTING AT STA 280 AND LONGERON 32 RIGHT TO 33 RIGHT, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.  RECEIVED NEW BATH TUB FITTING AND INSTALLED IAW DC-8 SRM 53-20-0 FIG 2D AND SRM 51-1-20D.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
